How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 63951
Experience:  20 yrs. in practice, including surgery, general medicine, and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Rash on abdomen, Nothing and no, no

This answer was rated:

Rash on abdomen
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Nothing and no
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Customer: replied 1 month ago.
I am wondering what it could be ?
Customer: replied 1 month ago.
I am 32, non smoker, non drinker
Customer: replied 1 month ago.
Female

Hello. I'm Dr Chip
That's a mild allergic dermatitis

Over the counter hydrocortisone cream applied twice a day for five days will clear that up

Dr. Chip and other Medical Specialists are ready to help you